# SDR AALA202312228982

- Difficulty date: November 28, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED DOOR FRAME CUT OUT INTERNAL STRUCTURE AT FR 68 AND S8R. REPLACED FRAME PER SRM 51-42-11.
